Adderall, Prozac, Risperdal side effects?
Hi. I am currently taking Adderall Prozac and Risperdal
can anyone tell me if the side effects to these are bad when put together?..i mean like..Are there more side-effects now that i am taking those 3 or will i have the basic side effects but worst?
P.S. I just noticed now that i wrote worst and not worse..excuse me .
- Anonymous1 decade agoBest Answer
I would recommend you to watch following DVD that is available online if you have fast internet. It's told by psychiatrists, psychologists and people who worked for pharmaceutical companies. It informs you - beside other things - about side effects that are not often being told by psychiatrists. It also suggests an alternative in the end. When you then make a decision to take antidepressants, you may be better prepared, educated and understand what's going on when you encounter some bad side effects. I would say that these information are actually vital.
The link sounds a little scary - that’s because many antidepressants have suicidal thoughts and impulses as side effects which you can also read inside the pack of some antidepressants.
Watch trailer 1:55 min
The whole DVD
Fox News about pharmaceutical company Eli Lilly (Prozac, Zyprexa and others)
- JourdainLv 44 years ago
adderall prozac risperdal side effects
- 1 decade ago
there are two interactions that should be noted with your medications:
1. risperdal and prozac : (Risperidone/Fluoxetine; Paroxetine)
Fluoxetine and paroxetine may inhibit the metabolism of risperidone, causing elevated levels of risperidone and an increase in risperidone side effects.
2. adderall and prozac- amphetamines may affect serotonin release and/or reuptake, depending on their molecular structure. Ring substitution tends to increase amphetamine-induced release of endogenous serotonin. However, the effect on serotonin release may also be dose related and is more likely if the amphetamine is taken in greater than those approved and generally employed in treating Attention-deficit-hyperactivity-disorder, or if abused, especially over long periods of time. Concurrent use of amphetamines with agents that affect serotonin ( such as prozac) may increase the risk of serotonin syndrome. Symptoms of serotonin syndrome include irritability, altered consciousness, double vision, nausea, confusion, anxiety, hyperthermia, increased muscle tone, rigidity, myoclonus, rapid fluctuations in vital signs, and coma. Serotonin syndrome may result in death.
- JudiLv 44 years ago
Mixing those two will make the adderall effects less intense and noticable